Quick search
Go!

COMMON FIXED POINTS FOR MAPS SATISFYING A NEW RATIONAL INEQUALITY IN ORDERED FUZZY METRIC SPACES


K. P. R. RAO, P. R. SOBHAN BABU, G. N. V. KISHORE AND B. FISHER
1. Acharya Nagarjuna University Department of Mathematics Nagarjuna Nagar-522510 ,A.P., India,
Corresponding author: kprrao2004@yahoo.com
2. Ramachandra College of Engineering Department of Mathematics Valtluru, Eluru - 534007, A.P., India,
Corresponding author: ratas28@gmail.com
3. K L University Department of Mathematics Green Fields, Vaddeswaram - 522502, Andhra Pradesh, India,
Corresponding author: kishore.apr2@gmail.com
4. University of Leicester Department of Mathematics Leicester,LE1 7RH,U.K,
Corresponding author: fbr@leicester.ac.uk

Issue:

SSRSMI, Number 1, Volume XXIV

Section:

Volume 24, Number 1

Abstract:

In this paper, we prove some common fixed point results for four and two mappings satisfying a rational contractive condition in a partially ordered fuzzy metric space.

Keywords:

Common fixed point, Ordered metric space, Weak annihilator maps, Dominating maps.

Code [ID]:

SSRSMI20140124V24S01A0011 [0004068]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacău